Pacific Journal of Mathematics

Remarks on the defect sum for a function meromorphic on an open Riemann surface.

Phillip Emig

Article information

Source
Pacific J. Math., Volume 17, Number 1 (1966), 45-55.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994727

Mathematical Reviews number (MathSciNet)
MR0197733

Zentralblatt MATH identifier
0137.05106

Subjects
Primary: 30.60

Citation

Emig, Phillip. Remarks on the defect sum for a function meromorphic on an open Riemann surface. Pacific J. Math. 17 (1966), no. 1, 45--55. https://projecteuclid.org/euclid.pjm/1102994727


Export citation

References

  • [1] Z. Kuramochi, Evans's theorem on abstract Riemann surfaces with nullboundaries.
  • [1] II, Proc. Japan Acad. 32 (1956), 1-6, 7-9.
  • [2] H. Milloux, Les derivees des fonctions meromorphes et la theorie des defauts, Ann. Sci. Ecole Norm. Sup. Ser. 3, 63 (1946), 289-316.
  • [3] M. Nakai, Evans potential, Proc. Japan Acad. 38 (1962), 624-629.
  • [4] R. Nevanlinna, Eindeutige analytische Funktionen, 2nd ed., Springer Verlag, Berlin-Gttingen-Heidelberg, (1953), 379 pp.
  • [5] B. Rodin, Reproducing formulas on Riemannsurfaces, Doctoral dissertation, University of California, Los Angeles, (1961), 71 pp.
  • [6] L. Sario, Picard's great theorem on Riemann surfaces, Amer. Math. Monthly 69 (1962), 598-608.
  • [7] L. Sario, Meromorphic functions and conformal metrics on Riemann surfaces, Pacific J. Math. 12 (1962), 1079-1098.
  • [8] E. Ullrich, ber die Ableitung einer meromorphen Funktion, Sitzgber. preuss. Akad. Wiss., Math.-Phys. Kl. (1929), 592-608.
  • [9] E. Ullrich, ber den Einfiuss der Verzweigtheit einer Algebroide auf ihre Wertver- teilung, J. f. Math. 167 (1932), 198-220.